# SDR EIAA2011102

- Difficulty date: August 10, 2011
- Submitted: August 11, 2011
- Operation: Air carrier
- Aircraft: N491EV
- Make and model: Boeing 747412
- Aircraft serial: 26561
- Aircraft time: 79,897 hours
- System (JASC): 2611 · Smoke Detection
- Part: Warning System
- Condition: Malfunctioned
- Location: Smoke Warning
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

MD CARGO 5 LP A STATUS MESSAGE ON LOWER EICAS.  CARRIED OUT MAIN DECK C/C SMOKE DETECTION SYSTEM GROUND TEST THROUGH CMC IAW CH 26-14-00 OPS CHECK OK CLEARED MESSAGE.
